Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 29, 2015, 8:11 PM CDT for Muskogee County, Oklahoma. It took effect at May 29, 2015, 9:31 PM CDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 8:11 PM CDT (01:11 UTC)
- In effect from
- May 29, 2015, 9:31 PM CDT
- Expired
- Jun 5, 2015, 9:31 PM CDT
- In force
- 7 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 32.48 ft at May 30, 2015, 11:00 AM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
773 WGUS44 KTSA 300111 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 811 PM CDT FRI MAY 29 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-300911- /O.NEW.KTSA.FL.W.0042.150530T0231Z-000000T0000Z/ /MKGO2.2.ER.150530T0231Z.150530T1800Z.000000T0000Z.NO/ 811 PM CDT FRI MAY 29 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River near Muskogee * until further notice, or until the warning is cancelled. * At 7:00 PM Friday, the stage was 26.18 feet. * Flood stage is 28.0 feet. * Moderate flooding is forecast. * Forecast...The Arkansas River near Muskogee is expected to rise above flood stage tonight and continue to rise to near 32.5 feet by early Saturday afternoon. * Impact...At 32.0 feet, areas on the grounds of the OG&E power plant are flooded. Moderate agricultural flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
16 follow-up statements
599 WGUS84 KTSA 300737 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 237 AM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-301537- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1200Z.000000T0000Z.NO/ 237 AM CDT SAT MAY 30 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 2:00 AM Saturday, the stage was 31.45 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Arkansas River near Muskogee will continue rising to near 32.8 feet this morning then begin falling. * Impact...At 32.0 feet, areas on the grounds of the OG&E power plant are flooded. Moderate agricultural flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
337 WGUS84 KTSA 301359 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 859 AM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-302159- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1800Z.000000T0000Z.NO/ 859 AM CDT SAT MAY 30 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice, or until the warning is cancelled. * At 8:00 AM Saturday, the stage was 32.25 feet. * Flood stage is 28.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Arkansas River near Muskogee will continue rising to near 32.5 feet this afternoon. Additional rises may be possible thereafter. * Impact...At 32.0 feet, areas on the grounds of the OG&E power plant are flooded. Moderate agricultural flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
258 WGUS84 KTSA 301853 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 153 PM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-310253- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/ 153 PM CDT SAT MAY 30 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice, or until the warning is cancelled. * At 1:00 PM Saturday, the stage was 32.24 feet. * Flood stage is 28.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to a stage of 30.9 feet by Sunday morning. * Impact...At 32.0 feet, areas on the grounds of the OG&E power plant are flooded. Moderate agricultural flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
253 WGUS84 KTSA 310106 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 806 PM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-310906- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/ 806 PM CDT SAT MAY 30 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice, or until the warning is cancelled. * At 7:00 PM Saturday, the stage was 31.46 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to a stage of 29.1 feet by Monday morning. * Impact...At 31.0 feet, a boating marina north of the OG&E power plant is flooded. Areas on the grounds of the OG&E power plant may be threatened. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
095 WGUS84 KTSA 310644 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 144 AM CDT SUN MAY 31 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-311444- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/ 144 AM CDT SUN MAY 31 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 1:00 AM Sunday, the stage was 31.41 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling but will remain above flood stage through Thursday. * Impact...At 31.0 feet, a boating marina north of the OG&E power plant is flooded. Areas on the grounds of the OG&E power plant may be threatened. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$ OKC021-311443- /O.EXT.KTSA.FL.W.0044.000000T0000Z-150531T1800Z/ /TALO2.1.ER.150531T1200Z.150531T1200Z.150531T1200Z.NO/ 144 AM CDT SUN MAY 31 2015 The Flood Warning continues for The Illinois River near Tahlequah. * until this afternoon, or until the warning is cancelled. * At 1:00 AM Sunday, the stage was 10.98 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah is expected to rise to near flood stage this morning, and will then quickly drop below flood stage tonight. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
745 WGUS84 KTSA 311246 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 746 AM CDT SUN MAY 31 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-312046- /O.CON.KTSA.FL.W.0042.000000T0000Z-000000T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.000000T0000Z.NO/ 746 AM CDT SUN MAY 31 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 7:00 AM Sunday, the stage was 31.09 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling but will remain above flood stage through Thursday. * Impact...At 31.0 feet, a boating marina north of the OG&E power plant is flooded. Areas on the grounds of the OG&E power plant may be threatened. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$ OKC021-311316- /O.CAN.KTSA.FL.W.0044.000000T0000Z-150531T1800Z/ /TALO2.1.ER.150531T0630Z.150531T0900Z.150531T1136Z.NO/ 746 AM CDT SUN MAY 31 2015 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 7:00 AM Sunday, the stage was 10.98 feet. * Flood stage is 11.0 feet. * The river fell below flood stage this morning. * Forecast...The Illinois River near Tahlequah will continue falling and remain below flood stage. * Impact...At 11.0 feet, minor flooding occurs from Chewey Bridge downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
289 WGUS84 KTSA 311901 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 201 PM CDT SUN MAY 31 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-010301- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0130Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1930Z.NO/ 201 PM CDT SUN MAY 31 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until Tuesday evening, or until the warning is cancelled. * At 1:00 PM Sunday, the stage was 30.77 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by early Tuesday afternoon. * Impact...At 31.0 feet, a boating marina north of the OG&E power plant is flooded. Areas on the grounds of the OG&E power plant may be threatened. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
520 WGUS84 KTSA 010054 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 754 PM CDT SUN MAY 31 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-010854- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2100Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1500Z.NO/ 754 PM CDT SUN MAY 31 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until Tuesday afternoon, or until the warning is cancelled. * At 7:00 PM Sunday, the stage was 30.44 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by late Tuesday morning. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
594 WGUS84 KTSA 010633 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 133 AM CDT MON JUN 1 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-011433- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2200Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1600Z.NO/ 133 AM CDT MON JUN 1 2015 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Arkansas River near Muskogee. * until Tuesday afternoon, or until the warning is cancelled. * At 1:00 AM Monday, the stage was 30.37 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by late Tuesday morning. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
343 WGUS84 KTSA 011336 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT MON JUN 1 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-012136- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0000Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1800Z.NO/ 836 AM CDT MON JUN 1 2015 ...Flood Warning extended until Tuesday evening... The Flood Warning continues for The Arkansas River near Muskogee. * until Tuesday evening, or until the warning is cancelled. * At 8:00 AM Monday, the stage was 30.28 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by early Tuesday afternoon. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
285 WGUS84 KTSA 011858 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 158 PM CDT MON JUN 1 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-020258- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T1047Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150603T0447Z.NO/ 158 PM CDT MON JUN 1 2015 ...Flood Warning extended until late Tuesday night... The Flood Warning continues for The Arkansas River near Muskogee. * until late Tuesday night, or until the warning is cancelled. * At 1:00 PM Monday, the stage was 30.19 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is nearly steady. * Forecast...The Arkansas River near Muskogee will remain nearly steady around 30 feet through tonight, then continue falling to below flood stage by late Tuesday evening. * Impact...At 30.0 feet, a boating marina north of OG&E power plant is flooded. Some agricultural lands are flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
383 WGUS84 KTSA 020054 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 754 PM CDT MON JUN 1 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-020854- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2247Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1647Z.NO/ 754 PM CDT MON JUN 1 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until Tuesday afternoon, or until the warning is cancelled. * At 7:00 PM Monday, the stage was 29.49 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by late Tuesday morning. * Impact...At 29.0 feet, minor lowland flooding occurs. A boating marina north of OG&E power plant may be flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
601 WGUS84 KTSA 020651 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 151 AM CDT TUE JUN 2 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-021451- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150602T2024Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1424Z.NO/ 151 AM CDT TUE JUN 2 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until this afternoon, or until the warning is cancelled. * At 1:00 AM Tuesday, the stage was 28.96 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage by late this morning. * Impact...At 29.0 feet, minor lowland flooding occurs. A boating marina north of OG&E power plant may be flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
691 WGUS84 KTSA 021323 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT TUE JUN 2 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-022123- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0325Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T2125Z.NO/ 823 AM CDT TUE JUN 2 2015 ...Flood Warning extended until this evening... The Flood Warning continues for The Arkansas River near Muskogee. * until this evening, or until the warning is cancelled. * At 8:00 AM Tuesday, the stage was 28.81 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage late this afternoon. * Impact...At 29.0 feet, minor lowland flooding occurs. A boating marina north of OG&E power plant may be flooded. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
818 WGUS84 KTSA 021900 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 200 PM CDT TUE JUN 2 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-030216- /O.EXT.KTSA.FL.W.0042.000000T0000Z-150603T0216Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T2016Z.NO/ 200 PM CDT TUE JUN 2 2015 The Flood Warning continues for The Arkansas River near Muskogee. * until this evening, or until the warning is cancelled. * At 1:00 PM Tuesday, the stage was 28.49 feet. * Flood stage is 28.0 feet. * Minor flooding is occurring. * Forecast...The Arkansas River near Muskogee will continue falling to below flood stage late this afternoon. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
672 WGUS84 KTSA 030130 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 830 PM CDT TUE JUN 2 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Arkansas River near Muskogee affecting Muskogee County. OKC101-030200- /O.CAN.KTSA.FL.W.0042.000000T0000Z-150603T0216Z/ /MKGO2.2.ER.150530T0212Z.150530T1445Z.150602T1915Z.NO/ 830 PM CDT TUE JUN 2 2015 The Flood Warning is cancelled for The Arkansas River near Muskogee. * At 8:00 PM Tuesday, the stage was 25.93 feet. * Flood stage is 28.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Arkansas River near Muskogee will continue falling and remain below flood stage. * Impact...At 27.0 feet, no flooding occurs but low lying agricultural areas may be threatened. Continue to monitor later forecasts. && LAT...LON 3583 9537 3559 9532 3547 9515 3552 9507 3583 9520 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 29, 6:22 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 29, 6:22 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI MAY 29 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... THUNDERSTORMS WITH MVFR CONDITIONS WILL
CONTINUE TO PREVAIL AT ALL BUT NORTHEAST OKLAHOMA SITES OVER THE
NEXT FEW HOURS. RAIN WILL SLOWLY MOVE OFF TO THE EAST... WITH -RA
LINGERING INTO THE OVERNIGHT HOURS. MVFR CEILINGS WILL LIKELY PREVAIL
THROUGHOUT MOST OF THE 24 HOUR FORECAST PERIOD AREAWIDE.
&&
.PREV DISCUSSION... /ISSUED 311 PM CDT FRI MAY 29 2015/
DISCUSSION...
NEAR TERM...TORNADO WATCH FOR FAR ERN OK/NW AR UNTIL 7 PM. HAVE SEEN
SUPERCELL STRUCTURES ALONG LEADING EDGE OF PRECIPITATION SHIELD THAT
IS GRADUALLY ADVANCING NORTH AND EAST. GIVEN THE LOW LCL ENVIRONMENT
AND FAVORABLE LOW-LEVEL WIND FIELDS...A FEW TORNADOES WILL BE
POSSIBLE OVER THE NEXT FEW HOURS.
WITH PRECIPITABLE WATER VALUES RUNNING AROUND 1.5-2.0
INCHES...RAINFALL RATES WILL CONTINUE TO BE VERY EFFICIENT WITH
POCKETS OF 1-2 INCHES/PER HOUR LIKELY. THIS ACTIVITY WILL
GRADUALLY TRANSLATE EAST THROUGH THE EVENING AS THE MAIN TROF AXIS
SHIFT EAST. THE COLD FRONT CURRENTLY ENTERING KS WILL MOVE INTO NE
OK AFTER MIDNIGHT...AND THERE COULD BE SOME ADDITIONAL DEVELOPMENT
ALONG THIS BOUNDARY AS WELL AS OTHER SHOWERS/STORMS APPROACHING FROM
THE WEST.
FORECAST UNCERTAINTY IS BIT HIGHER GOING INTO SATURDAY AS THE LATEST
MODEL GUIDANCE HAS SPED UP THE COLD FRONT/ARRIVAL OF DRIER AIR. HAVE
LOWERED POPS A BIT FOR TOMORROW AS MAIN TROF AXIS WILL HAVE ALREADY
PASSED TO OUR EAST. WILL LIKELY LEAVE THE FLASH FLOOD WATCH AS
IT...BUT THERE IS THE POSSIBILITY THAT IT PORTIONS OF IT WILL BE
CLEARED EARLIER THAN 00Z SUNDAY.
DRIER NWLY FLOW ALOFT WILL EVENTUALLY BE REPLACED BY UPPER
RIDGING/HIGHER MID-LEVEL HEIGHTS...BRINGING A WELCOMED PERIOD OF
MUCH DRIER WEATHER FOR THE LATTER PART OF THE WEEKEND AND WELL INTO
NEXT WEEK. THERE MAY BE A FEW MAINLY AFTERNOON STORMS ACROSS
SE OK/WRN AR TOWARD THE END OF THE WEEK...BUT COVERAGE IS EXPECTED
TO REMAIN LIMITED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, May 29, 1:58 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT FRI MAY 29 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
158 PM CDT FRI MAY 29 2015
...SEVERE WEATHER AND FLOODING THIS AFTERNOON AND EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA..AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON..AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA THIS AFTERNOON...THREAT EXPANDS
EAST THIS AFTERNOON...AND INTO WEST CENTRAL AND NORTHWEST
ARKANSAS BY THIS EVENING.
ONSET...ONGOING.
DISCUSSION...
INCREASED WIND SHEAR IN THE LOWEST LEVELS WILL RESULT IN A LIMITED
TORNADO AND SEVERE WIND RISK THIS AFTERNOON AND EVENING ACROSS PARTS
OF EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS. AREAS
ALONG AND EAST OF HIGHWAY 69 WILL RISK FOR ISOLATED TORNADOES AND
SEVERE STRAIGHT LINE WINDS TO 60 MILES AN HOUR THIS AFTERNOON. THE
SEVERE RISKS WILL INCREASE LATER THIS AFTERNOON AND INTO THE EVENING
ACROSS WEST CENTRAL...AND NORTHWEST ARKANSAS.
INCREASING AREAL COVERAGE OF RAIN OCCURRING THIS AFTERNOON
ACROSS EASTERN OKLAHOMA AND HAS RESULTED IN ADDITIONAL FLOODING
ACROSS PARTS OF NORTHEAST OKLAHOMA. THIS ACTIVITY WILL IMPACT WEST
CENTRAL AND NORTHWEST ARKANSAS BY THIS EVENING...AND CONTINUE INTO
TONIGHT. THEREFORE...THE RISK FOR LOCALLY HEAVY RAINFALL AND
FLOODING WILL CONTINUE ACROSS THOSE AREAS OVERNIGHT AS THE RAIN AXIS
MOVES EAST. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL
BE MAINTAINED AS WELL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER
ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW
THUNDERSTORM CHANCES ARE IN THE FORECAST FOR PARTS OF THE AREA
THROUGH NEXT WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PLEASE NOTE THAT AREAL FLOODING WILL LIKELY CONTINUE INTO NEXT
WEEK...ESPECIALLY IN AREAS WHERE AREA LAKES AND ARE NEAR OR OVER FULL
CAPACITY...AND RIVERS THAT HAVE BEEN IN A PROLONGED PERIOD OF AT
LEAST MODERATE FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 29, 5:17 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT FRI MAY 29 2015
ARZ001-010-292245-
BENTON AR-WASHINGTON AR-
517 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CENTRAL BENTON AND NORTHEASTERN WASHINGTON
AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GOSHEN...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHADY GROVE...LOWELL...WAR EAGLE...
MONTE NE...SPRINGDALE...GOSHEN...JOHNSON...SONORA AND OAK GROVE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3630 9424 3631 9391 3602 9398 3600 9414
TIME...MOT...LOC 2217Z 178DEG 34KT 3604 9407Local storm report, May 29, 5:32 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TORNADO 5 S WEBBERS FALLS 35.44N 95.13W
05/29/2015 MUSKOGEE OK BROADCAST MEDIA
DAMAGE TO A STORAGE SHED. TREE DAMAGE. ALL COINCIDENT
WITH STRONG CIRCULATION ON RADAR AND TORNADIC DEBRIS
SIGNATURE. DAMAGE LOCATED NEAR THE INTERSECTION OF E1090
ROAD AND N4440 ROAD.
&&
KAHLocal storm report, May 29, 5:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM FLASH FLOOD WAGONER 35.96N 95.37W
05/29/2015 WAGONER OK TRAINED SPOTTER
SIGNIFICANT FLOODING IN THE COMMUNITY OF WAGONER. HOMES
EVACUATED.
&&
KAHLocal storm report, May 29, 5:43 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM FLASH FLOOD 3 ENE OWASSO 36.29N 95.80W
05/29/2015 ROGERS OK TRAINED SPOTTER
SIGNIFICANT FLOODING ON 96TH STREET NORTH ON THE EAST
SIDE OF OWASSO. PUBLIC REPORTS OF HIGH WATER OVER THE
ROAD BETWEEN 145TH AND 161ST.
0539 PM FLASH FLOOD 3 E OWASSO 36.27N 95.80W
05/29/2015 ROGERS OK PUBLIC
86TH STREET NORTH IS CLOSED BETWEEN 145TH AND 161ST IN
THE CENTENNIAL PARK AREA.
&&
KAHLocal storm report, May 29, 6:14 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM FLOOD 5 NNE ONETA 36.09N 95.67W
05/29/2015 WAGONER OK BROADCAST MEDIA
ADAMS CREEK FLOWING OVER THE ROAD AT 46TH STREET SOUTH
AND EAST 257TH AVENUE.
&&
KAHSpecial weather statement, May 29, 6:32 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT FRI MAY 29 2015
ARZ002-300000-
CARROLL AR-
632 PM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 632 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF GREEN FOREST...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...
DENVER...GREEN FOREST...COIN AND URBANETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3625 9337 3631 9357 3651 9354 3650 9330
3649 9329 3644 9329
TIME...MOT...LOC 2332Z 203DEG 30KT 3636 9346The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 15 more | 3 days |
| May 30, 2:13 AM CDT | River Flood Warning | TSA | Ottawa | 41 hr |
| May 30, 2:33 AM CDT | River Flood Warning | TSA | Cherokee | 57 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.